# SDR CALA2024123001692

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 92,065 hours, 36,671 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: No Test
- Location: Zone 700
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BRAKES AUTO BRK FAULT AFTER GEAR EXTENTION TEST RESULTS PERFORMED BITE CHECK-BITE TEST OF BSCU NORMAL BRAKING TEST PER AMM TASK 32-46-00-740-005-A. NO FAULTS FOUND ON BSCU CHANNELS 1 OR 2. NO FAULT HISTORY IN THE PAST 90 DAYS IN SCEPTRE. NO CURRENT FAULTS ON ECAM. A/C OK TO CONTINUE.
